Research Article
An Application of δ-Quasi Monotone Sequence
- Erciyes University
Abstract
In this paper, a known theorem dealing with $|A,p_{n}|_{k}$ summability method of infinite series has been generalized to $| A,p_{n};\delta|_{k}$ summability method. Also, some results have been obtained.
How to Cite
H. S. Özarslan, An Application of δ-Quasi Monotone Sequence, Int. J. Anal. Appl. 14 (2017), 134–139.
BibTeX
@article{Özarslan2017,
author = {Özarslan, Hikmet Seyhan},
title = {An Application of δ-Quasi Monotone Sequence},
journal = {Int. J. Anal. Appl.},
volume = {14},
year = {2017},
pages = {134--139},
doi = {}
}References
- [1] R. P. Boas, Quasi-positive sequences and trigonometric series, Proc. London Math. Soc. 14A (1965), 38-46.
- [2] H. Bor, On two summability methods, Math. Proc. Cambridge Philos. Soc. 97 (1985), 147-149.
- [3] H. Bor, On quasi-monotone sequences and their applications, Bull. Austral. Math. Soc. 43 (1991), 187-192.
- [4] H. Bor, On local property of | ¯N,p n ;δ | k summability of factored Fourier series, J. Math. Anal. Appl. 179 (1993), 646-649.
- [5] G. H. Hardy, Divergent Series, Oxford University Press, Oxford, 1949.
- [6] H. S. ¨ Ozarslan and H. N. Ogdük, Generalizations of two theorems on absolute summability methods, Aust. J. Math. Anal. Appl. 1 (1) (2004), Article 13, 7 pp.
- [7] H. S. Ozarslan and M. O. S ¸akar, A new application of absolute matrix summability, Math. Sci. Appl. E-Notes 3 (2015), 36-43.
- [8] W. T. Sulaiman, Inclusion theorems for absolute matrix summability methods of an infinite series. IV, Indian J. Pure Appl. Math. 34 (11) (2003), 1547-1557.
- [9] N. Tanovi˘ c-Miller, On strong summability, Glas. Mat. Ser. III 14 (34) (1979), 87-97.